Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On representations of the holomorph of analytic groups

Author: Dong Hoon Lee
Journal: Proc. Amer. Math. Soc. 95 (1985), 135-138
MSC: Primary 22E10; Secondary 22E45
MathSciNet review: 796462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We completely characterize those complex analytic groups whose holomorph groups admit finite-dimensional faithful complex analytic representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E10, 22E45

Retrieve articles in all journals with MSC: 22E10, 22E45

Additional Information

PII: S 0002-9939(1985)0796462-2
Keywords: Holomorph, representative functions, reductive groups, unipotent groups
Article copyright: © Copyright 1985 American Mathematical Society